# SDR AALA201504209012

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 51,250 hours, 21,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005100400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261PF FOUND DELAMINATED.  REMOVED & INSTALLED FLOOR PANEL 261PF FROM FRAME 64 - 70 IAW AMM 53-42-12-400-002-A.
